# SDR SWI2025F01264

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R BETWEEN FS881.00 AND FS897.00. (MARKED)   (C-CHECK RO 09/07/2025)REMOVED ANDÂ INSTALLED NEW INTERCOSTAL AT STGR 26R BETWEEN FS881.00 AND FS897.00 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG. NO.SH690-37060 REV. R. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS
